MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 5/14MM

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 5/14MM
Model Number 02.07.0514SCF
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/30/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was revised from competitor components to medacta on (b)(6) 2022.Presently, on (b)(6) 2022, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 06-sep-2022.Lot 2110101: (b)(4) items manufactured and released on 14-oct-2021.Expiration date: 2026-09-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 5/14MM
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15494323
Report Number3005180920-2022-00728
Device Sequence Number14969401
Product Code JWH
UDI-Device Identifier07630030818455
UDI-Public07630030818455
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/27/2026
Device Model Number02.07.0514SCF
Device Catalogue Number02.07.0514SCF
Device Lot Number2110101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2022
Initial Report FDA Received Date09/27/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown